Alert archive / Alabama / Special Weather Statements in 2025
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jun 10, 2025, 2:21 PM CDT for Mobile County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2025, 2:21 PM CDT (19:21 UTC)
- Expired
- Jun 10, 2025, 3:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Mobile, AL
- Hail
- 0.75 in
- Wind
- 40
County Mobile County, AL
The radar
The Mobile radar (KMOB), 37 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2613 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
877
WWUS84 KMOB 101921
SPSMOB
Special Weather Statement
National Weather Service Mobile AL
221 PM CDT Tue Jun 10 2025
ALZ261-MSZ079-102000-
Mobile Inland AL-George MS-
221 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MOBILE AND
NORTHEASTERN GEORGE COUNTIES THROUGH 300 PM CDT...
At 220 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Wilmer, or 11 miles east of Lucedale, moving
northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chunchula, Gulfcrest, and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3093 8854 3100 8848 3100 8842 3111 8843
3111 8833 3112 8832 3086 8808 3080 8841
TIME...MOT...LOC 1920Z 233DEG 10KT 3088 8840
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
$$
MMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 10, 12:21 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 10, 12:21 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Mobile AL 1221 PM CDT Tue Jun 10 2025 ...New Aviation... .DISCUSSION... Issued at 346 AM CDT Tue Jun 10 2025 Through Wednesday Night... The upper trough over the eastern CONUS will lift northeast, followed by an upper ridge building over the southeast states through midweek. We resume a diurnal pattern through the near term with scattered showers and thunderstorms expected to occur across the northern half of the forecast area this afternoon and Wednesday afternoon, with numerous showers and storms across the southern half near a developing seabreeze. With strong insolation and surface heating today, we are anticipating an afternoon environment with significant MLCAPE values ranging from 3,000 to 4,000j/kg. Therefore, a few of the stronger pulse-type storms this afternoon may produce gusty winds up to 40-45 mph and hail up to one-half inch in diameter. Frequent lightning and the threat of localized flooding remains. A High Rip Current risk through this afternoon will settle to Low midweek. High temperatures today and Wednesday will range from 87 to 92 degrees. Low temperatures tonight should be between 66 to 72 degrees inland, with middle 70s along the coast. /22 Thursday Through Monday... Unsettled summer like pattern looks to prevail as we approach the weekend with broad southwesterly flow across the area. An upper level low will likely get squished between two large highs in an omega block over Texas keeping us on the soggy east side. As we approach the end of the week and into the weekend, a stalled surface boundary that has plagued us the front half of the week will have mixed out leading to a more traditional summertime pattern with storms developing along the advancing seabreeze and remnant boundaries. Storms will likely be a little more widespread than a typical summer day as some upper shortwave troughs will likely progress through the southwesterly flow and the presence of the weak upper level low centered to our west. PWATS will be in the 1.5 to 2 inch range each day allowing for efficient rain processes with any storms. While a more focused heavy rainfall event doesn't look likely, continued rounds of rain throughout the week could result in localized flash flooding. Temperatures will continue to be on the warm side with highs in the 90s and with all the moisture, do not expect any relief from the mugginess this week. BB/8 && .AVIATION... (18Z TAFS) Issued at 1215 PM CDT Tue Jun 10 2025 Generally VFR flight category prevails outside of any showers and storms this afternoon. Temporary reductions in ceiling and visibility can be expected underneath any given storm. Expect VFR flight category to prevail tonight into Wednesday morning. MM/25 && .MARINE... Issued at 351 PM CDT Mon Jun 9 2025 A light to moderate southwesterly flow today will become light southeasterly to southerly through the remainder of the week. Shower and thunderstorm chances will remain high through Saturday. Overnight convection developing over open Gulf waters may contain waterspouts in the late night/early morning period. Otherwise, no impacts are expected other than locally higher winds and seas being possible near thunderstorms. /22 && .PRELIMINARY POINT TEMPS/POPS... Mobile 71 88 72 88 74 88 74 88 / 30 70 20 70 30 80 30 90 Pensacola 75 87 76 88 77 87 77 85 / 40 70 30 70 40 80 60 90 Destin 78 89 78 89 79 88 78 88 / 40 70 30 70 50 80 60 90 Evergreen 69 91 70 91 71 91 72 89 / 20 60 20 60 30 80 30 80 Waynesboro 67 91 69 91 70 91 71 89 / 10 40 10 60 30 70 20 80 Camden 66 88 68 89 70 89 71 87 / 20 40 10 50 30 60 30 80 Crestview 70 91 70 92 71 90 72 88 / 30 80 20 70 30 90 30 90 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 10, 1:15 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Mobile AL
115 PM CDT Tue Jun 10 2025
FLZ203-101845-
Santa Rosa Inland FL-
115 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SANTA ROSA COUNTY
THROUGH 145 PM CDT...
At 115 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Jay, or 12 miles southeast of Century, moving east at
10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northern Santa Rosa
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3076 8724 3091 8718 3094 8688 3067 8692
TIME...MOT...LOC 1815Z 280DEG 9KT 3083 8713
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 10, 1:20 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Mobile AL
120 PM CDT Tue Jun 10 2025
ALZ263-101845-
Mobile Central AL-
120 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MOBILE COUNTY
THROUGH 145 PM CDT...
At 119 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Tanner Williams, or 10 miles west of Tillmans Corner.
This storm was nearly stationary.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tanner Williams and Mobile Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3056 8841 3066 8841 3074 8840 3073 8818
3052 8822 3051 8824
TIME...MOT...LOC 1819Z 282DEG 4KT 3064 8833
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 10, 1:33 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Mobile AL
133 PM CDT Tue Jun 10 2025
MSZ076-079-101915-
Greene MS-George MS-
133 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN GEORGE AND SOUTHWESTERN
GREENE COUNTIES THROUGH 215 PM CDT...
At 133 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Lucedale, moving east at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lucedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3114 8858 3086 8852 3088 8883 3091 8884
3091 8883 3100 8884 3103 8884
TIME...MOT...LOC 1833Z 257DEG 6KT 3096 8875
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 10, 1:50 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
150 PM CDT Tue Jun 10 2025
ALZ261-263-MSZ079-101915-
Mobile Inland AL-Mobile Central AL-George MS-
150 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MOBILE AND
SOUTHEASTERN GEORGE COUNTIES THROUGH 215 PM CDT...
At 149 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Tanner Williams, or 16 miles northeast of Escatawpa,
moving east at 5 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tanner Williams and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3074 8841 3074 8854 3077 8855 3090 8829
3060 8824 3060 8841
TIME...MOT...LOC 1849Z 248DEG 6KT 3071 8844
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 10, 2:08 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
208 PM CDT Tue Jun 10 2025
FLZ201-203-102000-
Escambia Inland FL-Santa Rosa Inland FL-
208 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SANTA ROSA AND NORTH
CENTRAL ESCAMBIA COUNTIES THROUGH 300 PM CDT...
At 208 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Molino, or 9 miles south of Century, moving east
at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Molino, Point Baker, and Roeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3074 8740 3096 8742 3088 8689 3064 8695
TIME...MOT...LOC 1908Z 274DEG 11KT 3083 8726
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 10, 2:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
221 PM CDT Tue Jun 10 2025
ALZ261-MSZ079-102000-
Mobile Inland AL-George MS-
221 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MOBILE AND
NORTHEASTERN GEORGE COUNTIES THROUGH 300 PM CDT...
At 220 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Wilmer, or 11 miles east of Lucedale, moving
northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chunchula, Gulfcrest, and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3093 8854 3100 8848 3100 8842 3111 8843
3111 8833 3112 8832 3086 8808 3080 8841
TIME...MOT...LOC 1920Z 233DEG 10KT 3088 8840
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Special Weather Statement | MOB | Mobile | 24 min |
| Jun 9, 9:03 PM CDT | Special Weather Statement | MOB | Mobile | 57 min |
| Jun 9, 9:17 PM CDT | Special Marine Warning | MOB | 73 min | |
| Jun 9, 9:21 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 9, 9:39 PM CDT | Special Weather Statement | MOB | Baldwin | 51 min |
| Jun 9, 9:48 PM CDT | Special Marine Warning | MOB | 87 min | |
| Jun 9, 9:53 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 52 min |
| Jun 9, 10:30 PM CDT | Special Weather Statement | MOB | Baldwin | 45 min |
| Jun 9, 10:53 PM CDT | Special Marine Warning | MOB | 82 min | |
| Jun 9, 11:33 PM CDT | Special Marine Warning | MOB | 117 min | |
| Jun 10, 12:10 AM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 10, 8:07 AM CDT | River Flood Warning | MOB | Mobile | 14 hr |
| Jun 10, 8:08 AM CDT | River Flood Warning | MOB | Escambia | 37 hr |
| Jun 10, 12:44 PM CDT | Special Weather Statement | MOB | Baldwin | 46 min |
| Jun 10, 1:20 PM CDT | Special Weather Statement | MOB | Mobile | 25 min |
| Jun 10, 1:50 PM CDT | Special Weather Statement | MOB | Mobile | 25 min |
| Jun 10, 1:54 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 51 min |
| Jun 10, 2:33 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 10, 2:46 PM CDT | Special Weather Statement | MOB | Washington | 44 min |
| Jun 10, 2:51 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 39 min |
| Jun 10, 3:06 PM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Jun 10, 3:06 PM CDT | Special Weather Statement | MOB | Covington | 39 min |
| Jun 10, 3:24 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 38 min |
| Jun 10, 3:27 PM CDT | Special Weather Statement | MOB | Washington | 48 min |
| Jun 10, 3:37 PM CDT | Special Weather Statement | MOB | Conecuh | 53 min |
| Jun 10, 3:41 PM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 10, 3:51 PM CDT | Areal Flood Advisory | MOB | Washington | 3 hr |
| Jun 10, 3:53 PM CDT | Special Weather Statement | MOB | Butler | 52 min |
| Jun 10, 3:56 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 34 min |
| Jun 10, 4:05 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 25 min |
| Jun 10, 4:10 PM CDT | Areal Flood Advisory | MOB | Conecuh, Escambia | 3 hr |
| Jun 10, 4:14 PM CDT | Special Weather Statement | MOB | Crenshaw | 46 min |
| Jun 10, 4:30 PM CDT | Special Weather Statement | MOB | Butler | 45 min |
| Jun 10, 4:37 PM CDT | Special Weather Statement | MOB | Conecuh | 38 min |
| Jun 10, 4:39 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 17 min |
| Jun 10, 4:43 PM CDT | Special Weather Statement | MOB | Wilcox | 47 min |
| Jun 10, 4:49 PM CDT | Areal Flood Advisory | MOB | Butler, Conecuh, Monroe, Wilcox | 19 min |
| Jun 10, 5:08 PM CDT | Flash Flood Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 3 hr |
| Jun 10, 6:35 PM CDT | Special Weather Statement | MOB | Baldwin | 40 min |
| Jun 10, 6:36 PM CDT | Special Marine Warning | MOB | 47 min | |
| Jun 10, 6:55 PM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 9, 10:34 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 30 min |
| Jun 9, 11:03 PM CDT | Special Weather Statement | MOB | Escambia, Santa Rosa | 42 min |
| Jun 9, 11:50 PM CDT | Special Weather Statement | MOB | Okaloosa | 40 min |
| Jun 10, 1:15 PM CDT | Special Weather Statement | MOB | Santa Rosa | 30 min |
| Jun 10, 2:08 PM CDT | Special Weather Statement | MOB | Santa Rosa | 52 min |
| Jun 10, 2:16 PM CDT | Areal Flood Advisory | MOB | Santa Rosa | 13 min |
| Jun 10, 2:29 PM CDT | Flash Flood Warning | MOB | Santa Rosa | 3 hr |
| Jun 9, 7:15 PM CDT | Special Weather Statement | MOB | Stone | 60 min |
| Jun 9, 8:01 PM CDT | Special Weather Statement | MOB | George | 59 min |
| Jun 9, 8:10 PM CDT | Special Weather Statement | MOB | Stone | 50 min |
| Jun 10, 1:33 PM CDT | Special Weather Statement | MOB | George | 42 min |
| Jun 10, 2:36 PM CDT | Special Weather Statement | MOB | Greene | 39 min |
| Jun 10, 2:43 PM CDT | Special Weather Statement | MOB | Stone | 47 min |
| Jun 10, 3:10 PM CDT | Special Weather Statement | MOB | Perry | 50 min |
| Jun 10, 3:13 PM CDT | Areal Flood Advisory | MOB | Stone | 19 min |
| Jun 10, 3:32 PM CDT | Flash Flood Warning | MOB | Stone | 4 hr |
| Jun 10, 3:35 PM CDT | Special Weather Statement | MOB | Greene, Perry, Stone | 40 min |
| Jun 10, 3:41 PM CDT | Severe Thunderstorm Warning | MOB | Perry, Stone | 49 min |
| Jun 10, 4:26 PM CDT | Severe Thunderstorm Warning | MOB | Stone | 33 min |
Nearby
Special Weather Statements in Alabama, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.